# SDR 97UAL900050

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

HOT ELECTRICAL SMELL AFT CABIN AREA AND COCKPIT.  FLIGHT DIVERTED TO DEN.
